Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 17 > Topological Structure of Quasi-Partial b-Metric...
< Back to Volume

Topological Structure of Quasi-Partial b-Metric Spaces

Full Text PDF

Abstract:

In this paper we discuss the topological properties of quasi-partial b-metric spaces. The notion of quasi-partial b-metric space was introduced and fixed point theorem and coupled fixed point theorem on this space were studied. Here the concept of quasi-partial b-metric topology is discussed and notion of product of quasi-partial b-metric spaces is also introduced.

Info:

Periodical:
International Journal of Pure Mathematical Sciences (Volume 17)
Pages:
8-18
DOI:
10.18052/www.scipress.com/IJPMS.17.8
Citation:
A. Gupta and P. Gautam, "Topological Structure of Quasi-Partial b-Metric Spaces", International Journal of Pure Mathematical Sciences, Vol. 17, pp. 8-18, 2016
Online since:
Oct 2016
Export:
Distribution: